MAUDE Adverse Event Report: Synthes GmbH KINCISE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

Synthes GmbH KINCISE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Catalog Number 200002102
Medical Device Problem Codes Component Missing (2306); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during in-house engineering evaluation, it was observed that the broach adapter device had missing components.It was noted by the reporter that during an unknown surgery the side button on the device came apart from the handle.It was not reported if there were any delays in the surgical procedure or if a spare device was available for use.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary.The actual device was returned for evaluation.A visual and functional assessment was performed on the device.The described failure by the customer was confirmed.The device was visually inspected as received from the customer.It was found that the device failed visual inspection.Due to the loos locking button and spring missing.The device failed the following inspection criteria¿s during the diagnostic assessment: visual assessment.Broach locking lever.During the assessment it was found that the level locking button and spring dislodging from the adapter and spring missing, which prevented the lever from being secured; with attributing factor from the broach guide pin damaged, consistent with the button being forcibly open and broach not properly aligned.The most probable cause for the found defect is improper handling by the user.As part of anspach quality process all devices are manufactured, inspected, and released to approved specifications.The instructions for use (ifu) states the following regarding the reported issue that was observed by the user or customer: visually inspect the cleaned surgical impactor, the battery and adapters for damage and wear.Reference the following bulleted examples: damage (e.G.Cracked, dented, broken parts or separated housing and physical imperfections that can cause damage, injury or affect device function, etc.).Wear (e.G.Corrosion, removed or illegible part numbers, symbols and markings, etc.).The event described could not be confirmed as the device was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device where it was used against the instructions for use (ifu) that could not be replicated when the device was tested during technical investigation.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.

Brand Name
KINCISE
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Techtronic Industries Medical
1428 pearman dairy rd
anderson SC 29625
Manufacturer Contact
elba bello
eimattstrasse 3
oberdorf 04436
SZ   04436
+1(908)386-3534
MDR Report Key50803281
Report Number8030965-2026-09485
Device Sequence Number10575971
Product Code HWE
UDI-Device Identifier07612334268693
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200002102
Device Lot NumberNW358244
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown